# SDR REXA2015062500639

- Difficulty date: June 25, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,409 hours, 11,016 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-440-301 LOWER FAN COWL GOUGED AT FWD LATCH, NR 2 ENG.  R & R RT ENG FAN COWLING EDGE MEMBER IAW SRM 51-42-13 & 51-42-06.
